1] A. Barani, Subdiﬀerentials of perturbed distance function in Riemannian manifolds, Optimization,67 (2018) 1849–
 A. Barani, Convexity of the solution set of a pseudoconvex inequality in Riemannian manifolds, Numer. Funct.
Anal. Opt., 39 (2018) 588–599.
 A. Barani and S. Hosseini, Characterization of solution sets of convex optimization problems in Riemannian mani-folds, Arch. Math., 114 (2020) 215–225.
 G. C. Bento and J. G. Melo, Subgradient method for convex feasibility on Riemannian manifolds, J. Optim. Theory
Appl., 152 (2012) 773–785.
 M. Bianchi and S. Schaible, An extension of pseudolinear functions and variational inequality problems, J. Optim.
Theory Appl., 104 (2000) 59–71.
 J. V. Burke and M. C. Ferris, Characterization of the solution sets of convex programs, Oper. Res. Lett., 10 (1991)
 A. Cambini and L. M. Martein, Generalized Convexity and Optimization, Theory and Applications, Lecture Notes
in Economics and Mathematical Systems, 616, Springer-Verlag, Berlin Heidelberg, 2009.
 L. Carosi, Pseudoconvexity on a closed convex set: an application to a wide class of generalized fractional functions,
Decisions Econ. Finan., 40 (2017) 145–158.
 S. Chen, Existence results for vector variational inequality problems on Hadamard manifolds, Optim. Lett., 14
 S. Chen and C. Fang, Vector variational inequality with pseudoconvexity on Hadamard manifolds, Optimization,
65 (2016) 2067–2080.
 M. P. do Carmo, Riemannian Geometry, Birkhäuser, Boston, 1992.
 M. Farrokhiniya and A. Barani, Limiting subdiﬀerential calculus and perturbed distance function in Riemannian
manifolds, J. Glob. Optim., 77 (2020) 661–685.
 O. P. Ferreira, Proximal subgradient and a characterization of Lipschitz functions on Riemannian manifolds, J.
Math. Anal. Appl., 313 (2006) 587–597.
 O. P. Ferreira, A. N. Iusem and S. Z. Németh, Concepts and techniques of optimization on the sphere, TOP, 22
 V. I. Ivanov, Characterizations of the solution sets of generalized convex minimization problems, Serdica Math. J.,
29 (2003) 1–10.
 V. I. Ivanov, On variational inequalities and nonlinear programming problem, Stud. Sci. Math. Hungar., 45 (2008)
 V. I. Ivanov, Optimization and variational inequalities with pseudoconvex functions, J. Optim. Theory Appl., 146
 V. I. Ivanov, Optimality conditions and characterizations of the solution sets in generalized convex problems and
variational inequalities, J. Optim. Theory Appl., 158 (2013) 65–84.
 S. Jana and C. Nahak, An introduction to mixed hemivariational inequality problems on Hadamard manifolds,
SeMA Journal, (2021), https://doi.org/10.1007/s40324-021-00249-y.
 V. Jeyakumar, Inﬁnite dimensional convex programming with applications to constrained approximation, J. Optim.
Theory Appl., 75 (1992) 469–586.
 E. E. Levi, Studi sui punti singolari essenziali delle funzioni analitiche di due o più variabili complesse, Ann. Mat.
Pura Appl., 17 (1910) 61–68.
 O. L. Mangasarian, Pseudoconvex functions, SIAM J. Control, 3 (1965) 281–290.
 O. L. Mangasarian, A simple characterization of solution sets of convex programs, Oper. Res. Lett., 7 (1988) 21–26.
 J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations of Several Variables, Academic Press,
New York ,1970.
 E. A. P. Quiroz, E. M. Quispe and P. R. Oliveira, Steepest descent method with a generalized Armijo search for
quasiconvex functions on Riemannian manifolds, J. Math. Anal. Appl., 341 (2008) 467–477.
 T. Rapscák, Smooth Nonlinear Optimization in R n , Kluwer Academic, New York, 1997.
 T. Sakai, Riemannian Geometry, Translations of Mathematical Monographs 149, American Mathematical Society,
Providence, RI, 1996.
 G. J. Tang and N. J. Huang, Korpelevich’s method for variational inequality problems on Hadamard manifolds, J.
Glob. Optim., 54 (2012) 493–509.
 G. J. Tang, L. Zhou and N. Huang, The proximal point algorithm for pseudomonotone variational inequalities on
Hadamard manifolds, Optim. Lett., 7 (2013) 779–790.
 G. J. Tang, X. Wang and H. W. Liu, A projection-type method for variational inequalities on Hadamard manifolds
and veriﬁcation of solution existence, Optimization, 64 1081–1096.
 W. A. Thompson and D. W. Parke, Some properties of generalized concave functions, Oper. Res., 21 (1973) 305–313.
 H. Tuy, Sur les inégalités linéaires, Colloq. Math. 13 (1964) 107–123.
 C. Udriste, Convex functions and Optimization methods on Riemannian Manifolds, Mathematics and its Applica-tions 297, Kluwer Academic Publishers, 1994.
 Li. W. Zhou, Y. B. Xiao and N. J. Huang, New characterization geodesic convexity on Hadamard manifolds, J.
Optim. Theory Appl., 172 (2017) 824–844.